# SDR NACA2023022600002

- Difficulty date: February 26, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,627 hours, 18,389 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,307 hours, 784 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW INDICATION ON LH ENGINE WAS ERRATIC AND UNSTABLE DURING THE FIRST 10 MINS OF FLIGHT. ALL OTHER INDICATIONS NORMAL. CLEANED D11000 CONNECTOR ON LH ENGINE FUEL FLOW TXMITTER PER SWPM 20-60-06, PERFORMED LH ENG IDLE RUN PER AMM 71-00-00, OPS CHECK GOOD.
